MathSciNet Relay Station
MathSciNet bibliographic data
MR2081676 30D35 (30D05)
Alotaibi, Abdullah On the zeros of $af(f^{(k)})^n-1$ for $n\geq2$. Comput. Methods Funct. Theory 4 (2004), no. 1, 227–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement